# SDR UALA2010052801846

- Difficulty date: May 28, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 52,669 hours, 19,223 cycles
- Engine: Iae V2527A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 974540
- Part serial: MX532346
- Condition: Failed
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOST BLUE HYD SYSTEM ON DESCENT.  DIVERSION FOR ADDITIONAL RUNWAY LENGTH.  REPLACED HP FILTER & BLUE SYS ELECTRIC PUMP.  OPS ARE GOOD.
